Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#318285] of Robert Bryant

search www.ams.org.

Papers Published

  1. with Bryant, R; Chern, SS; Griffiths, PA, Exterior Differential Systems, in Proceedings of the 1980 Beijing Symposium on Differential Geometry and Differential Equations (Beijing, 1980), edited by Chern, SS; Wu, WT, vol. 1 (1982), pp. 219-338, Science Press; Gordon & Breach Science Publishers, ISBN 0-677-16420-3 [MR85k:58005]
    (last updated on 2017/12/11)

    Author's Comments:
    This is a brief introduction to the ideas of exterior differential systems. It was later expanded and became the basis of our 1991 book with Gardner and Goldschmidt of the same title.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320